# SDR DALA2016110908603

- Difficulty date: January 4, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 67,259 hours, 49,418 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 627
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK X -54 BS 627.  CORROSION WAS ATTENDED IAW SRM 53-05 FIG.4A.
